Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1075–1084 (Mi zvmmf1851)  

This article is cited in 4 scientific papers (total in 4 papers)

On certain quasidiagonalizable families of matrices

Kh. D. Ikramov, N. V. Savel'eva

Moscow State University

Full text: PDF file (1288 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1026–1035

Bibliographic databases:
UDC: 519.613
MSC: Primary 15A30; Secondary 15A21, 65F30
Received: 28.02.1997

Citation: Kh. D. Ikramov, N. V. Savel'eva, “On certain quasidiagonalizable families of matrices”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1075–1084; Comput. Math. Math. Phys., 38:7 (1998), 1026–1035

Citation in format AMSBIB
\Bibitem{IkrSav98}
\by Kh.~D.~Ikramov, N.~V.~Savel'eva
\paper On certain quasidiagonalizable families of matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1075--1084
\mathnet{http://mi.mathnet.ru/zvmmf1851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638594}
\zmath{https://zbmath.org/?q=an:0965.15013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1026--1035


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1851
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ikramov K.D., Savel'eva N.V., “Invariant subspaces of matrix algebras and MAPLE procedures detecting their existence”, Program Comput Softw, 26:2 (2000), 100–103  crossref  mathscinet  isi  scopus
    2. Kh. D. Ikramov, V. N. Chugunov, “A characterization of Toeplitz and Hankel circulants”, J. Math. Sci. (N. Y.), 176:1 (2011), 38–43  mathnet  crossref
    3. Kh. D. Ikramov, Yu. O. Vorontsov, “On commutative algebras of Toeplitz-plus-Hankel matrices”, Comput. Math. Math. Phys., 50:5 (2010), 766–777  mathnet  crossref  adsnasa  isi
    4. Kh. D. Ikramov, V. N. Chugunov, “How to characterize $(T+H)$-matrices and $(T+H)$-circulants”, Comput. Math. Math. Phys., 55:2 (2015), 175–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022